Facebook Pixel
EmpowHER Guest

Am I getting side effect?

By Anonymous September 1, 2015 - 6:39pm
Rate This

Hi I had unprotected sex on the 30,31 august and the 1st of September.I took the morning after pill the first one on the 2nd of September and I am not feeling to well with it. I am also feeling a tightness in my private and a burning feeling in my stomach. Is it side side effects or is it possible that i can be pregnant?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Women get pregnant about 6 days after sex, not on the day itself or the next day. You wouldn't have symptoms for weeks if you were pregnant.

Your discomfort is probably a side effect. Give yourself a few days and read up about the side effects of emergency contraception so you know what to expect.

September 1, 2015 - 6:42pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!